Bad cortisone shot

Patient : I had a cortisone shot in back, L2 &3, it was very, very painful. Now my back is worse and my knee is cracking and giving way and my hip the same. Why??
Symptoms:  Pain lower back, hip and leg. Numbness in hip and left leg left side. Cracking of hip and knee and knee is not right.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Is upper back pain normal with strept throat ?

Q: I have had a two level Spinal Fusion but the surgery has not worked or helped with my pain levels which have increase...

Q: Chronic lower back pain a right shoulder stuffiness

Q: I had an MRI for some back problems but it came back with this: "Small 1.3 cm lesion in the prepontine cistern, ...

Q: Recent MRI was given to me without results. I have to wait until later in the week to get them.

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews